Thyroid medication change missing periods

Thyroid medication change missing periods

Hi

I am 29, I have hypothyroidism since 2011. I been taking levothyroxine medication all these years my last dosage was 125mg .I have returned to India last march , after consultations with an ENT I have started new thyroid tablets of 150 mg. I am due for my periods 10 days ago still no sign of it . I am bit concerned as I never had problem with my cycle. Is this tablets has side effects . What can I do ?

Skip

Featured Content

Join our community

The community helps everyone affected by thyroid conditions by providing support, information and guidance.

Follow

Featured by HealthUnlocked

10 Replies

oldestnewest
  • Hi,

    It can cause problems on occasions with periods and fertility.

    I did go through a time of missing four periods when I was a little younger than you, but I had recently had a baby at the time and just thought it was my body in recovery mode. However, I have experienced very heavy periods too.

    Without being too personal or invasive and not knowing if you are in a relationship or not, but, is there any chance that you might be pregnant? Just explore all avenues, is what I am trying to say.

    Thyroid issues, can cause fertility problems and inconsistent periods, but normally it only happens if you are not on the correct dose for your body.

    Stress can also affect your periods, it did me.

    Hope it will sort it self out. Take care :)

  • Hi

    Thanks for your comment . I am in a relationship , we had intercourse last month so I checked for pregnancy but the result was negative , so I am not sure where to go from here

  • I would do another one if no sign of a period in the next week, especially if you have sore boobs etc. With my second pregnancy, I had four negatives before I had a positive and then found out I was expecting twins! Unfortunately one did not survive, but the remaining one, is now your age! ;)

  • Hi

    That's good to know ! I have one more concern I have vaginal discharge all the time recently and have back pain . Is that symptoms of pregnancy? Sorry I don't have any one to guide me 😩

  • Could be, if the discharge is thick and gloopy then could be (sorry for the fella's on this part regarding the graphics lol). Back pain can be a sign of your hormones and body getting ready for pregnancy. However, if you notice any unusual odours, please check it out with your doctor to be safe.

    Please let us know :)

  • I will thanks so much for your help jollydolly. Will let u know

  • I am always here if you want a chat Sujithra :)

  • Thanks jollydolly

  • I lost my periods as under medicated,in fact I found out years later after 19 years HRT I was still ovulating! I had a husband but he'd been critically injured in an car accident so I was a carer rather than a wife but I think you should take heed of the poster JOLLYDOLLY.

  • Thanks silverfox7 I will

You may also like...